# SDR DALA2025052103927

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 85,698 hours, 37,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 686 DURING SVC FOUND SEAT 38 THRUE 42 EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R CHAGER AND BATTERY PER B757 AMM 33-51 OPS CHECK NML. (7055182)
